Wednesday, May 6, 2009

More Weight Loss

The weigh in on Tuesday revealed a four pound weight loss! This means I've lost seven pounds in the last two sessions. One of the possible side effects of the new drug Erbitux is diarrhea and sodium loss, along with general weakness which I'm definitely feeling. Please pray for renewed strength as the drug effects are washed out by rehydration. I've come to the conclusion that I'm not hydrating as I need to be so I'm trying to up my intake of fluids even over what I've been doing. Pray that this will be effective. We're battling with the disappointments and discouragements of this battle. We entreat extraordinary intercession on our behalf!


Jerry and Brenda said...

Bryan and Susan, We want you to know that you and your whole family are constantly on our hearts and in our prayers. As for many of your vast circle of friends not a waking hour goes by that we do not plead with our Father on your behalf. May He bless you, today, with the mercy of encouragement and the grace of endurance as He tests you beyond our understanding. ~Brenda

Joan said...

Bryan, Susan, and kids, we are praying for you and you are always on our hearts. May God bless you with hope and encouragement today. Much love to you all.

Colleen Adams said...

Bryan and Susan,

That the Almighty God listens to our prayers, our hearts, our inner thoughts, our doubts, our fears, our amazing. Knowing that God cares so intensely about His children keeps us on our knees, both beseeching Him and trusting Him. May you experience renewed strength today because of Him; you are in our prayers and in our thoughts.
Colleen Adams
Isaiah 26:3

Janet Langford said...

Praying daily, every hour for you Bryan and family. May God uplift your heart today with encouragement and renewed strength. Janet Langford and family.

Victoria said...

Wishing you comfort and blessings. May the strength of God uplift you and bring you whatever you need to fight this battle. Victoria Pann